# SDR SIMA20160517005

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 15,055 hours, 10,173 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

WHILE SITTING AT THE GATE WITH THE APU & PACKS RUNNING, WE GOT SMOKE IN THE CABIN.  AFTER SHUTTING DOWN THE APU, THE SMOKE CLEARED.  UPON INSPECTION OF APU, FOUND OIL LEAKING FROM EXHAUST.  REF ITEM NR 3 BELOW THIS LOG PAGE FOR CORRECTIVE ACTION.
